# SDR DALA2022090105883

- Difficulty date: August 28, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N3746H
- Make and model: Boeing 737832
- Aircraft serial: 30488
- Aircraft time: 69,097 hours, 25,996 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9226987) DURING INSPECTION FOUND UPPER OVERWING EXIT SIGN AT 17A AND 18A INOP. REPLACED BATTERY PACK PER B737 AMM 33-51 LIGHT OPS NORMAL.
